On the Generalized Korteweg-De Vries Equation.
Manuscripta mathematica, Tome 30 (1979), pp. 417-424
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
generalized Korteweg-de Vries equation, nonexistence of nontrivial solitary waves, initial data, existence and regularity theory
@article{MM2_1979__30_154693,
author = {Jeng-Eng Lin},
title = {On the {Generalized} {Korteweg-De} {Vries} {Equation.}},
journal = {Manuscripta mathematica},
pages = {417--424},
year = {1979},
volume = {30},
zbl = {0432.35073},
url = {http://geodesic.mathdoc.fr/item/MM2_1979__30_154693/}
}
Jeng-Eng Lin. On the Generalized Korteweg-De Vries Equation.. Manuscripta mathematica, Tome 30 (1979), pp. 417-424. http://geodesic.mathdoc.fr/item/MM2_1979__30_154693/